×

zbMATH — the first resource for mathematics

On certain self-decomposable distributions. (English) Zbl 0353.60025

MSC:
60E05 Probability distributions: general theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Cressie, N.: A note on the behaviour of the stable distributions for small index ?. Z. Wahrscheinlichkeitstheorie und verw. Gebiete 33, 61-64 (1975) · Zbl 0306.60008 · doi:10.1007/BF00539862
[2] DuMouchel, W.: Stable distributions in statistical inference. Thesis, Yale University (1971) · Zbl 0321.62017
[3] Goldie, C.M.: A class of infinitely divisible distributions. Proc. Cambridge Philos. Soc. 63, 1141-1143 (1967) · Zbl 0189.51701 · doi:10.1017/S0305004100042225
[4] Lukacs, E.: Characteristic functions. 2nd ed. London: Griffin (1970) · Zbl 0201.20404
[5] Ruegg, A.F.: A characterization of certain infinitely divisible laws. Ann. Math. Statist. 41, 1354-1356 (1970) · Zbl 0206.19503 · doi:10.1214/aoms/1177696912
[6] Steutel, F.W.: Some recent results in infinite divisibility. Stoch. Processes Appl. 1, 125-143 (1973) · Zbl 0259.60011 · doi:10.1016/0304-4149(73)90008-2
[7] Steutel, F.W.: Preservation of infinite divisibility under mixing and related topics. Math. Centre Tracts 33 (Math. Centre, Amsterdam, 1970) · Zbl 0226.60013
[8] Whittaker, E.T., Watson, G.N.: A Course of Modern Analysis. Cambridge: University Press, 4th ed. 1963 · Zbl 0108.26903
[9] Zolotarev, V.M.: On the divisibility of stable laws. Theory Probability Appl. 12, 506-508 (1967) · Zbl 0178.21301 · doi:10.1137/1112062
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.